# SDR CALA2013103192536

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,846 hours, 11,123 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Activated
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FCC FAILED RUDDER SERVO, FAULT MESSAGE 2 2429.  TRIED CNTR FCC IN RT POSITION, NO HELP.  RT FCC TESTED NORMAL IN CNTR POSITION.  NEW FAULT MESSAGE 22066.
